MathSciNet Relay Station
MathSciNet bibliographic data
MR2188979 (2007a:34053) 34C10 (34C11 34C15)
Sugie, J.; Yamaoka, N. Comparison theorems for oscillation of second-order half-linear differential equations. Acta Math. Hungar. 111 (2006), no. 1-2, 165–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement